MathSciNet Relay Station
MathSciNet bibliographic data
MR2057531 57Q15 (57M27 57M50)
Jaco, William; Rubinstein, J. Hyam $0$-efficient triangulations of 3-manifolds. J. Differential Geom. 65 (2003), no. 1, 61–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement